# SDR COMA2011120250096

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 35,940 hours, 31,366 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO DTW RECEIVED NOSE WHEEL STEERING CAUTION MSG WITH LANDING GEAR SELECTED DOWN, WOULD NOT RESET.  EMERGENCY DECLARED, A/C LANDED SAFELY.  ON INSPECTION FOUND NWS CONNECTOR P86 BACKED OFF.  RESECURED CONNECTOR AND PERFORMED OPS CHECK. OPS CHECK GOOD.
